# SDR AALA202505082442

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 69,354 hours, 40,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 11C FLOOR EMERGENCY ESCAPE MARKER LIGHT INOP. MAITNENANCE RESECURED 11ABC LIGHTING CANNON PLUG IAW CMM 25-22-52. OPS CHECKGOOD.
